# SDR SWAA2021021548106

- Difficulty date: February 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 14,349 hours, 6,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SILL AFT CORNER PLATE CRACKED. (REF SA-M 326 # A1102331 FROM NRC D406118).PERFORMED W.O. INSTRUCTION# 21-153-00322 TIME LIMITED SCUFF PLATE CRACK REPAIR SPEED TAPE APPLIED- REQUIRES RE INSPECTION EVERY 8 DAYS MUST BE PERMANENTLY REPAIRED WITHIN 30 DAYS. ACTION REQUIRED: INSPECT SPEED TAPE COVERING CRAKCS ON THE AFT CARGO DOOR AFT CORNER SCUFF PLATES FOR SECURITY. RE APPLY SPEED TAPE AS REQUIRED. IF ADDITIONAL DAMAGE IS FOUND CONTACT SERVICE ENGINEERING ACCOMPLISH A PERMANENT REPAIR OR REPLACE AFT CARGO DOOR AFT CORNER SCUFF PLATE WITHIN 30 DAYS. REPETITIVE ACTION REQUIRED. /
